# SDR COMA0560265

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 20,244 hours, 19,374 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 498
- Condition: Faulty
- Location: Mlg
- Part time: 20,236 hours, 19,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5035 RECEIVED A GEAR DISAGREE CAUTION DURING CLIMBOUT OF CVG, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD LANDING WITHOUT INCIDENT.  REPLACED THE MLG PRIORITY VALVE.
